ON THE MODULAR FUNCTION $j_4$ OF LEVEL 4On the modular function j_{4} of level 4

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 215
  • Download : 0
Publisher
대한수학회
Issue Date
1998-11
Language
English
Citation

대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.4, pp.903 - 931

ISSN
0304-9914
URI
http://hdl.handle.net/10203/73013
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0